# SDR HALA2010011700029

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 90,399 hours, 17,401 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601299
- Condition: Damaged
- Location: Hf System
- Part time: 25,957 hours, 5,029 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 HF WILL NOT CHANNEL OR TUNE.  REMOVED AND REPLACED NR 1 HF COUPLER.  GRD CHK OK PER AMM 23-11-01.
